Post # 1
So I’m on my first month of taking Natazia. So far so good. I’m not feeling any side effects really, which is great. I have irregular periods off the pill and I didn’t think I would be starting Natazia until around now, but my last cycle came “early” so I’m about halfway through my pack. DH and I will both be on vacation next week (well, staycation) but I’m due to get my next period around the end of next week I think. This is my first month on it so I don’t really know at which point in the pack I’ll actually start, but the pack runs out next week. Is there a way I can skip my period on this pill? I really don’t want to have to deal with it while I’m just trying to relax and spend much needed time with DH. With the other pills I was on, I just skipped the placebos and started a new week, but these pills are different since they’re four-phasic. They have 2 low dose estrogin-only days and 2 placebo days. Would I skip only the placebos or also the lowest doses? I will call the doctor and ask when I get a chance, but I’m still finishing up finals, and then Christmas, so I’m busy busy! Anyone else have experience with this?
Post # 3
I have no experience with this particular pill but all I can say is please call your doctor! Only a doctor (and you) can know what is best for you. Better to have your period during vacation than mess with your hormones and health, right?
Post # 4
I actually asked the drug rep about this when he came to my office. He recommended skipping the placebos and the lowest-dose pills (the first color, I forget what it is). It shouldn’t be a problem and you shouldn’t really have breakthrough or whatever, but then you’re shortening your active pills to only 2 1/2 weeks-worth, which means you’ll run out quickly. I don’t know about you, but my insurance doesn’t allow me to get packs too close together, plus you might run out of your prescription before the end of the year and need to call your doctor for a refill.
But that’s what I would do, good luck, and enjoy your vacation!
Post # 5
Sorry, I just looked it up to double check. The thing that causes breakthrough bleeding is if you withdraw the hormones. So basically you would want to take the 17 yellow pills, and then just restart the new back with those pills. So you’re skipping the four pills at the end of this pack (red and placebo) and the seven pills at the beginning of the next pack (dark yellow and pink). Leaving you with 2 1/2 weeks worth. Otherwise you may have breakthrough bleeding. But call your doc to double-check and get the go-ahead.
Post # 6
I live with out of whack hormones so I’m not too worried about that :p I’ve got PCOS so my hormones are more normal on the pill actually, even if I skipped placebos.
Skipping 2 1/2 weeks does sound like a waste of money though. I guess that’s the whole “don’t waste food” mentatlity even though it’s medicine. Insurance wise it’s not a problem because I had my prescription filled right away but didn’t start until a couple weeks after so I’d have some wiggle room. But thanks for the tips and I’ll ask my doctor if I feel like it’s worth it heh I kind of feel like, with this being the first month, I shouldn’t mess with it too much so I can see how it effects me, but I really, really, really just want to be able to go out and do stuff without worrying about a period!
Post # 7
Good luck with whatever you decide. My periods on the pill are so light that they don’t really bother me too much compared to normal periods.